Author: Tonya

Tonya Says…

My panels for SpoCon have been announced!

Also, Please go find my 11×17 cosplay prints for sale in the art show room!

Tonya

Friday August 10, 2018

3:00PM

Cosplay and Boundaries  45 minutes 3:00 PM    3:45 PM  |  Suite D, Spok Falls Ballroom

Christine Barkl | Tonya De Marco (self employed)

Panel Costuming

Just because someone is wearing an attractive outfit doesn't mean they want someone else's hands on them. Or to be followed around the convention. We'll talk about the boundaries of Cosplay and how everyone can look amazing and feel safe at SpoCon.

7:00PM

 How to Hack a Pattern  45 minutes 7:00 PM    7:45 PM  |  Suite D, Spok Falls Ballroom

Christine Barkl | Jaleta Clegg | Tonya De Marco (self employed)

Panel Costuming

Our panelists will offer tips on how to use commercial patterns for more creative projects.

Saturday August 11, 2018

11:00AM

 CosPlay 101  45 minutes 11:00 AM    11:45 AM  |  Suite D, Spok Falls Ballroom

Brad Steiner (SpoCon) | Christine Barkl | Tonya De Marco (self employed)

Panel Costuming

Find out the basics of CosPlay, how to choose your subject and get started.

12:00PM

 Dynamic Characters  45 minutes 12:00 PM    12:45 PM  |  Parkside II

Tonya De Marco (self employed) | Trish McCallan | Guy Pace (BugBear Books)

Panel Writing

3:00PM

 Masquerade Rehearsal  3 hours 3:00 PM    6:00 PM  |  Salon V

Moderator Brad Steiner (SpoCon) | Christine Barkl | Tonya De Marco (self employed)

Costuming

This time is reserved for trying out costumes in the space, testing music and other effects, and technical judging of the costumes. In addition, The Grammar Club will be setting up and doing sound checks during this time.

6:30PM

 Masquerade  2 hours 6:30 PM    8:30 PM  |  Salon V

Moderator Brad Steiner (SpoCon) | Christine Barkl | Tonya De Marco (self employed)

Large Programming Arts Costuming General

Our talented costumers show off their wonderful creations from books, movies, and their own imaginations.

Sunday August 12, 2018

10:00AM

 Cosplay 201  45 minutes 10:00 AM    10:45 AM  |  Suite D, Spok Falls Ballroom

Christine Barkl | Tonya De Marco (self employed)

Panel Costuming

You've chosen a character. Now to refine your vision and create the effects.

1:00PM

 CosPlay Vs. Costuming  45 minutes 1:00 PM    1:45 PM  |  Suite D, Spok Falls Ballroom

Jaleta Clegg | Ms Kathleen Minniti (Shuttlebirds Tatting Guild, Society for Creative Anachronism) | Tonya De Marco (self employed)

Panel Costuming

How are they different? How are they the same?

Tonya Says…

Today’s vegan delicacy…. Vietnamese spring rolls! Filling is a package of maifon rice sticks(cooked), tofu, green onions, shredded spinach, and a package of coleslaw (basically shredded cabbage and carrots-stir fried with the tofu in a little sesame oil).
The dipping sauce is peanut sauce made using the basic forks over knives recipe with a few of my own modifications. Now, all I have to do is roll them up and enjoy!
{CAPTION}

{CAPTION}

{CAPTION}

Sent from my iPhone

Tonya Says…

Who likes to lick the beaters? When you make #vegan cake it’s okay to let your kids or grandkids lick them.
Want to know more about being vegan?
Join vegans worldwide through A Billion Vegans
My friends and I at CosMarketing Agency and Fan Fit Go support A Billions vegans.
Learn more at: Www.abillionvegans.com
{CAPTION}

Sent from my iPhone

Tonya Says…

My panel schudule is in for Westercon/Malcon!!

Corsets Q&A: Tightlacing, Waist Training, and Myths
Friday, 9:00 PM-9:50 PM, The Shire
Jason Henry Evans, Kim May, Tonya L. De Marco, Vonie’ Stillson aka Lady Vo
This panel will answer any and all questions regarding corsets, materials, fit, construction, what to look for when buying, as well as addressing common myths.
Cosplay Excursions and Adventures
Friday, 2:00 PM-2:50 PM, 12th Floor
Melanie Unruh, Amy Griswold, Tonya L. De Marco, Vonie’ Stillson aka Lady Vo
Excursions and Adventures for the Sartorial Exhibitionist. Cosplay isn’t just for conventions; dress up and go out and about. Ideas for venues and activities and advice for avoiding issues.
Creating Multicultural Steampunk Characters
Friday, 8:00 PM-8:50 PM, The Shire
Carolyn Kay, Jessica Lauren Gabarron, Jodi M Franklin, Tonya L. De Marco
Let’s brainstorm a steampunk character that steps outside the normal upper-class British box. Audience participation is welcomed.
Cultivating Your Creative Community
Saturday, 10:00 AM-10:50 AM, The Shire
Jessica Lauren Gabarron, Lara Beckwith, Robin Baylor, Tonya L. De Marco
Learn how to find and build safe, creative communities of authors, artists, musicians, and crafters with a spirit of helping one another thrive.
Kaffeeklatsches: Tonya L. De Marco
Friday, 10:00 AM-10:50 AM, Thunderpass
Tonya L. De Marco
Small group discussion with Tonya L. De Marco. Sessions are limited to the host and a small group of attendees. Bring your own beverage.
Making Heroines Even Better
Saturday, 7:00 PM-7:50 PM, Room of Requirements
Brett J Baker, Carolyn Kay, J.D. Harrison, Kim Klimek, Tonya L. De Marco
Mad Max: Fury Road, the new Ghostbusters, and recent Star Wars films. Strong heroines are appearing in our current media; What did they get right and how could they have done better?
Merging Steampunk and Fantasy
Saturday, 6:00 PM-6:50 PM, The Shire
Carolyn Kay, Guy Anthony De Marco, Tonya L. De Marco
A discussion on laying the ground work for creating a believable world using the elements of both Steampunk and fantasy.